A generalized quantifier logic for naked infinitives

Linguistics and Philosophy 14 (3):241-294 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00627404
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,167
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Situations and Attitudes.Jon Barwise & John Perry - 1981 - Journal of Philosophy 78 (11):668-691.
Generalized Quantifiers and Natural Language.Jon Barwise & Robin Cooper - 1981 - Linguistics and Philosophy 4 (2):159--219.
Seeing And Knowing.Fred Dretske - 1969 - Chicago: University Of Chicago Press.
Toward Useful Type-Free Theories. I.Solomon Feferman - 1984 - Journal of Symbolic Logic 49 (1):75-111.

View all 12 references / Add more references

Citations of this work BETA
Scopeless Quantifiers and Operators.Thomas Ede Zimmermann - 1993 - Journal of Philosophical Logic 22 (5):545 - 561.

Add more citations

Similar books and articles
A Generalized Quantifier Logic for Naked Infinitives.Jaap Does - 1991 - Linguistics and Philosophy 14 (3):241 - 294.
Applied Quantifier Logics. Collectives and Naked Infinitives. van der Does - 1992 - Dissertation, Universiteit van Amsterdam
Generalized Quantifiers and Modal Logic.Wiebe Van Der Hoek & Maarten De Rijke - 1993 - Journal of Logic, Language and Information 2 (1):19-58.
The Hierarchy Theorem for Second Order Generalized Quantifiers.Juha Kontinen - 2006 - Journal of Symbolic Logic 71 (1):188 - 202.
Generalized Quantifiers in Dependence Logic.Fredrik Engström - 2012 - Journal of Logic, Language and Information 21 (3):299-324.
Definability of Polyadic Lifts of Generalized Quantifiers.Lauri Hella, Jouko Väänänen & Dag Westerståhl - 1997 - Journal of Logic, Language and Information 6 (3):305-335.

Monthly downloads

Added to index

2011-01-04

Total downloads

3 ( #687,539 of 2,153,488 )

Recent downloads (6 months)

1 ( #399,083 of 2,153,488 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums